# SDR SWAA2020051975046

- Difficulty date: May 5, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC BAY; FWD SIDE OF STA 663; LBL 9.5; ATTACH ANGLE IS CRACKED ON VERTICAL FLANGE AT FASTNER HOLE (ANGLE COMMON TO 663 BULKHEAD AND LOWER CENTER WING BOX SKIN) / REPAIRED LH REAR SPAR VAPOR BARRIER ATTACH ANGLE AT BS 663; LBL 95; IAW SRM 57-10-10-2R-5. THIS IS A CATEGORY A REPAIR . NO RESINSPECTION REQUIRED.
